# SDR ASOA2015112814226

- Difficulty date: November 28, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 34,875 hours, 31,545 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RBL 9 FLOORBEAM CAP FWD OF FS 409.00 + 16.  REMOVED CORROSION ON RBL9 FLOORBEAM CAP FWD PF FS 409.00+16 IAW SRM 51-21-06.  REPAIRED IAW SRM 53-00-43.  FLOOR SUPPORT STRUCTURE REPAIR NR 2.
